# SDR CAL950343

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: AUL71221
- Condition: Damaged
- Location: Fwd Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

EWR - FLT 56 - AFTER TAKEOFF. NR 3 ENGINE 'A' FIRE LIGHT AND BELL CAME ON. DUMPED FUEL AND RETURNED TO EWR. FOUND FWD PYLON DETECTION ASSY DAMAGED. REF MM 26-15-01 ITEM 117, REPLACED PART AUL7122-1 OPS.  CHECK SYSTEM, ALL NORMAL.  (Z)
